New closed solutions of the linear antenna synthesis problem according to amplitude radiation pattern

N.N. Voitovich , Yu.P. Topolyuk , O.O. Reshnyak , Jacek Jarkowski

Abstract

In the linear antenna case, the synthesis problem according to prescribed amplitude pattern is solved analytically with a limited numbers of complex parameters to be calculated. These parameters are defined from the set of transcendental equations. As they are nonunique, the optimal solution is chosen from the all obtained solutions. A measure of the synthesis effectivity is offered. The case, when the given amplitude pattern is constant inside the limited angle, is considered in detail and numerical results are presented
Author N.N. Voitovich
N.N. Voitovich,,
-
, Yu.P. Topolyuk
Yu.P. Topolyuk,,
-
, O.O. Reshnyak
O.O. Reshnyak,,
-
, Jacek Jarkowski RE
Jacek Jarkowski,,
- The Institute of Radioelectronics
Pages304-307 vol.2
Book , 12th International Conference on Microwaves and Radar, 1998. MIKON '98, vol. 2, 1998
Keywords in Englishamplitude radiation pattern, Antenna measurements, antenna radiation patterns, antenna theory, complex parameters, current distribution, integral equations, linear antennas, linear antenna synthesis problem, Mathematics, nonlinear equations, nonlinear optics, optimal solution, pattern analysis, transcendental equations
DOIDOI:10.1109/MIKON.1998.740794
Score (nominal)1
Citation count*0 (2013-01-30)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back